# SDR SIMA200806002

- Difficulty date: February 19, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 9,357 hours, 8,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 9,357 hours, 8,769 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A IMBV INSP, THE LT OMEGA BEAM AT FRAME 25 WAS FOUND CORRODED.  REPAIR, PERFORMED A CUTOUT OF BEAM, PREPARED A DOUBLER, FILLER AND TWO SHIMS.  CLEANED AND TREATED REPAIR PARTS AND INSTALLED.  REPAIR DONE IAW EMBRAER 145 SRM (SRM EMB 145/1142 REV. 39) CHAPTER 53-00-10.
